Comment on 'Pricing Double Barrier Options Using Laplace Transforms' by Antoon Pelsser

6 Pages Posted: 21 Jul 2008 Last revised: 29 Mar 2011

See all articles by Cho-Hoi Hui

Cho-Hoi Hui

Hong Kong Monetary Authority - Research Department

Chi-Fai Lo

The Chinese University of Hong Kong

P. H. Yuen

affiliation not provided to SSRN

Date Written: July 8, 1999

Abstract

In this paper, we comment on the paper "Pricing Double Barrier Options using Laplace Transforms" by Antoon Pelsser. We illustrate that the same solutions of double barrier option values in terms of Fourier sine series can be obtained by using both Laplace transform and the method of separation of variables. The solutions in terms of the cumulative normal distribution function can be derived by employing the method of reflection. Furthermore, we discuss the numerical characteristics of the pricing solutions.

Keywords: Barrier options, Black and Scholes model, partial differential equations

JEL Classification: G13

Suggested Citation

Hui, Cho-Hoi and Lo, Chi-Fai and Yuen, P. H., Comment on 'Pricing Double Barrier Options Using Laplace Transforms' by Antoon Pelsser (July 8, 1999). Finance Stochastics, Vol. 4, pp. 105-107, 2000. Available at SSRN: https://ssrn.com/abstract=1162502

Cho-Hoi Hui (Contact Author)

Hong Kong Monetary Authority - Research Department ( email )

Hong Kong
China

Chi-Fai Lo

The Chinese University of Hong Kong ( email )

Department of Physics
Shatin, N.T., Hong Kong
China

P. H. Yuen

affiliation not provided to SSRN ( email )

No Address Available

Register to save articles to
your library

Register

Paper statistics

Downloads
164
Abstract Views
851
rank
180,382
PlumX Metrics